Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On several varieties of cacti and their relations

Ralph M Kaufmann

Algebraic & Geometric Topology 5 (2005) 237–300
Bibliography
1 A Dold, R Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. (2) 67 (1958) 239 MR0097062
2 Z Fiedorowicz, The symmetric bar construction, preprint
3 C Kassel, Quantum groups, 155, Springer (1995) MR1321145
4 R M Kaufmann, On spineless cacti, Deligne’s conjecture and Connes–Kreimer’s Hopf algebra, Topology 46 (2007) 39 MR2288726
5 R M Kaufmann, A proof of a cyclic version of Deligne’s conjecture via cacti arXiv:math.QA/0403340
6 R M Kaufmann, Moduli spaces, ribbon graphs and actions on the Hochschild complex, in preparation
7 R C Penner, Decorated Teichmüller theory of bordered surfaces, Comm. Anal. Geom. 12 (2004) 793 MR2104076